# SDR 9JLA2023032239213

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N998RW
- Make and model: Amd FALCON7X
- Aircraft serial: 196
- Aircraft time: 2,053 hours, 863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3130468Y01
- Part serial: 1178
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT UPON AIRCRAFT POWER UP RECEIVING AN EMERGENCY LIGHTS NO1 BATTERY FAIL FAULT MESSAGE. THE MAINTENANCE TEAM FOUND THE NO1 EMERGENCY POWER SUPPLY WAS DEFECTIVE. THE UNIT WAS REMOVED AND REPLACED WITH A REPAIRED POWER SUPPLY. OPS CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
